Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.490 IF 1.490
  • IF 5-year value: 1.445 IF 5-year
    1.445
  • CiteScore value: 2.9 CiteScore
    2.9
  • SNIP value: 0.789 SNIP 0.789
  • IPP value: 1.48 IPP 1.48
  • SJR value: 0.74 SJR 0.74
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 88 Scimago H
    index 88
  • h5-index value: 21 h5-index 21
Volume 16, issue 5
Ann. Geophys., 16, 651–653, 1998
https://doi.org/10.1007/s00585-998-0651-3
© European Geosciences Union 1998
Ann. Geophys., 16, 651–653, 1998
https://doi.org/10.1007/s00585-998-0651-3
© European Geosciences Union 1998

  31 May 1998

31 May 1998

Letter to the Editor: Revision of the basic equations of wave distribution function analysis

L. R. O. Storey

Viewed

Total article views: 662 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
326 322 14 662 34 28
  • HTML: 326
  • PDF: 322
  • XML: 14
  • Total: 662
  • BibTeX: 34
  • EndNote: 28
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 11 Aug 2020
Publications Copernicus
Download
Citation